# SDR WXOA070210

- Difficulty date: June 11, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N981GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 5930645501
- Part serial: 00138
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED DURING THE WALKAROUND INSPECTION A LARGE DENT ON THE RIGHT WING SLAT 0 AND THE RIGHT ENGINE INLET NACELLE.  MAINTENANCE DEPARTMENT PERSONNEL REPLACED THE 0 SLAT AND WITH THE ASSISTANCE OF BOEING THE INLET COWL WAS INSPECTED AT THE END OF EACH DAY WITH NO FURTHER DAMAGE NOTED.  THE INLET COWL WAS REPLACED BY MAINTENANCE ON JUNE 13TH IAW AMM 71-10-01 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  SLAT ASSY P/N 5930504-2, S/N 535, DENTED, RIGHT WING. (A)
